Indian Journal of Pharmacology Home 

CASE REPORT
[View FULLTEXT] [Download PDF]
Year : 2012  |  Volume : 44  |  Issue : 2  |  Page : 266--267

Metoclopramide-induced oculogyric crisis presenting as encephalitis in a young girl

Jayavardhana Arumugam, AM Vijayalakshmi 
 Department of Paediatrics, PSG Institute of Medical Sciences and Research, Peelamedu, Coimbatore, Tamil Nadu, India

Correspondence Address:
Jayavardhana Arumugam
Department of Paediatrics, PSG Institute of Medical Sciences and Research, Peelamedu, Coimbatore, Tamil Nadu
India

Drug-related dystonic reactions are not uncommon and often misdiagnosed as encephalitis, seizures, tetanus, tetany, etc. Eliciting thorough history is important to avoid unnecessary investigations and treatments as these are potentially reversible reactions. Metoclopramide-induced oculogyric crisis is described in this case report.


How to cite this article:
Arumugam J, Vijayalakshmi A M. Metoclopramide-induced oculogyric crisis presenting as encephalitis in a young girl.Indian J Pharmacol 2012;44:266-267


How to cite this URL:
Arumugam J, Vijayalakshmi A M. Metoclopramide-induced oculogyric crisis presenting as encephalitis in a young girl. Indian J Pharmacol [serial online] 2012 [cited 2021 Sep 25 ];44:266-267
Available from: https://www.ijp-online.com/article.asp?issn=0253-7613;year=2012;volume=44;issue=2;spage=266;epage=267;aulast=Arumugam;type=0